Title: Results on approximate controllability of second-order non-autonomous integrodifferential inclusions via resolvent operators

Authors: M. Tamilselvan; R. Murugesu

Addresses: Department of Mathematics, SRMV College of Arts and Science, Coimbatore, 641 020, Tamil Nadu, India ' Department of Mathematics, SRMV College of Arts and Science, Coimbatore, 641 020, Tamil Nadu, India

Abstract: In this work, we establish a set of sufficient conditions for the approximate controllability for a class of non-autonomous second-order integrodifferential inclusions in Banach spaces. We establish our main results with the help of resolvent operators and Bohnenblust-Karlin's fixed point theorem. Then we extend our study to second-order neutral systems with nonlocal conditions. An example is given to illustrate the main result.

Keywords: approximate controllability; integrodifferential inclusions; resolvent operators; evolution equations; nonlocal conditions.

DOI: 10.1504/IJDSDE.2019.100562

International Journal of Dynamical Systems and Differential Equations, 2019 Vol.9 No.2, pp.120 - 139

Received: 07 Jul 2017
Accepted: 03 Nov 2017

Published online: 27 Jun 2019 *

Full-text access for editors Access for subscribers Purchase this article Comment on this article